Doctor insights on:
Citalopram And Skin Rash
Started citalopram (celexa) 6 days ago. Last night started having all over body itching, but no rash present. Is this a possible side effect?
Not definite: The generalized itching may be a side effect but without a rash, a true allergic reaction is not certain. You could try stopping celexa (citalopram) if your physician agrees, and when itching subsides,try it again to see if the itching returns. However, your physician who knows you best should sanction this and advise you; therefore discuss this symptom with him/her. ...Read more
Most bumps and blotches on a newborn baby are harmless and clear up by themselves. By far the most common skin problem in infants is diaper rash. Diaper rash is an irritation of the skin caused by dampness, urine, or feces. Most babies who wear diapers will have some type of diaper rash. However, there are other skin disorders that can cause rashes. These are usually not serious unless ...Read more
I get this odd itch feeling body gets warm and feels like its all over. Started to happen after going on celexa (citalopram) 10mg. However no actual rash. Anxiety?
I have a rash from celexa (citalopram) how long will it take to go away? It is reallbad on my arms y
Stop celexa (citalopram): It could take several weeks until itvrequires. If the rash is very severe a topical or even internal steroid can speed up the resolution ofctherash. See the doctor who prescribed the Celexa (citalopram) or a dermatologist to treat the rash so that you do not remain uncomfortable le potentially for weeks and are left with long term colr change. ...Read more
My friend has a skin rash, he said it started out small and just it started to spread. Red areas and is itchy. What kind of rashes could it be?
Yes: and in the case of dry skin, one may see small raised bumps especially at the extremities. These will often be prevented by using a moisturizer with 3 minutes after bathing. A rash can also be induced by scratching as well. Some skin rashes are caused by allergies (often contact, drug etc) while many are not. ...Read more
I have allergy, probably to Ponstan 500. The skin rash is nearly gone after 5 days, but now I start to have really bad rashes. What should I do?
Something else?: If the rash improved without treatment only to return a few days after (your dates were not defined), then the problem may be from something other than the drug implicated. If the rash was treated and returned after the treatment was stopped, then the rash (if due to the drug) may last for 2-3 weeks. ...Read more
Usually not: "hay fever" refers to the sneezing, itching and nasal congestion of allergic reactions to pollens, most commonly to the weed pollens and molds that are common during the time of year that hay is being harvested. Only in the most exquisitely allergic do these reactions cause rashes. Allergic rashes are very difficult to diagnose; see an allergist or dermatologist for help with this. ...Read moreSee 2 more doctor answers
Citalopram is a ssri medication used to treat anxiety and depression disorders, it's also used to treat ptsd and ocd. It takes 4 to 6 weeks to be fully effective. Side effects; sedation, minor temporary stomach issues, delayed orgasm in males and rarely weight gain. It is ...Read more